I have been on Effexor before and I don't remember if I had this problem before, but in the last couple of days I get weird images/thoughts that come into my head, It scares me and I panic. I called my PDR and she says that it is not a side effect of the effexor. She said that she can take me off slowly of the Effexor, but I am so scared of the withdrawals. Has anyone else had this problem? I know I'm not crazy.
No you are not crazy!! Effexor suits some but for others it is a nightmare pill,i was one of those that it did'nt agree with. It drove me crazy and made my depresson and anxiety worse.
I would advise you to start coming off it slowly and ask your doc for another med,i know its a pain in the butt but the effects from effexor are not worth it!!
I wish you the best of luck,i understand and can relate to you fully so i know what you're going through. Time to come off that med and try something else.
Take care hun
You are definitely not crazy! I was on Effexor at 150 mg for 3 1/2 weeks and it also made my panic and anxiety worse than before I started it. I am weaning off and can't wait to rid this of my system. My md told me it had to do with the norepinephrine reputake that can make anxiety worse. Time to try something different I think.
No you are not crazy, I have been on effexor and it can cause you to hallucinate and see and think weird things. Don't care what you doc says. The thing I do know about meds for depression and anxiety is that they can effect different people different ways.
Best to you
Just because the doc says it's not from the medI doesn't mean it isn't. Everyone acts and feels different with meds. You could be a small percentage of people with those effects that's all.
I have been on different anti-depressants and had different side effects so had to try others until I found the right one for me. Try not to worry and hope you find one that's great for you.
i am taking 150mg of effexor with 2mg of abilify but it seems to be working for me. different drugs affect people differently. what once worked then may not work now. so try to be patient which is so hard speak to your doctor and sadly move on to the next. stay strong much love and support!!!
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Sep 2018 • 6 answers
Updated 21 Sep 2016 • 4 answers
Updated 3 Apr 2015 • 2 answers
Updated 13 Dec 2016 • 4 answers
Updated 12 days ago • 3 answers